Efficient Address Generation for Permutation Polynomial Based Interleavers over Integer Rings

Jonghoon RYU  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E95-A   No.1   pp.421-424
Publication Date: 2012/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E95.A.421
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Coding Theory
turbo code,  interleaver,  algebraic,  address generation,  linear interleaver,  permutation polynomial,  quadratic polynomial,  

Full Text: PDF>>
Buy this Article

Permutation polynomial based interleavers over integer rings have recently received attention for their excellent channel coding performance, elegant algebraic properties and simplicity of implementation. In this letter, it is shown that permutation polynomial based interleavers of practical interest is decomposed into linear permutation polynomials. Based on this observation, it is shown that permutation polynomial based interleavers as well as their inverses can be efficiently implemented.